Thread: GHG and Joint Pain
10-20-2003, 09:04 AM #1New Member
- Join Date
- Jun 2002
- Boca Raton, FL
GHG and Joint Pain
Hey guys, I have been using Serono HGH for about 7 weeks now. My fingers and shoulders are killing me from the joint pains. Does anyone have similar problems? Is there anything else I can take to counteract the joint pain? I have been training a lot lighter in the gym but it hasn't really helped me that much. when can I expect these side effects to disappear?
10-20-2003, 10:33 AM #2
From what I understand, joint pain and edema are not uncommon when you first start HGH. It supposedly clears up on its own after a month or two, maybe less.
I vaguely recall reading somewhere that you can help things along if you stop injecting for a week, then resume with a smaller dose. After a while you should be able to do your regular dose . . .
But double check this; do a search on HGH on this board and you'll get lots of articles/posts with all the info you need . . . I just got my gh, gonna review all the info here before I start in . . .
10-20-2003, 10:36 AM #3
your subject says GHG instead of HGH..may get more responses if you fix that =\
10-20-2003, 10:43 AM #4Originally Posted by Douceberg
10-20-2003, 10:45 AM #5
I had the same side effects for 2 months! It was so bad, that I couldn't lift. But, I'm now in my 4th month and the pain has been gone for several weeks. How many IU's a day are you doing? It is definitely a side effect of GH. Everyone is different, but for the most part the pain should go away.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)